Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 597325, 6 pages
http://dx.doi.org/10.1155/2014/597325
Research Article

Oscillation of Certain Emden-Fowler Dynamic Equations on Time Scales

1Department of Mathematics and Computer Science, Normal College, Jishou University, Jishou, Hunan 416000, China
2Department of Mathematics, University of Nebraska-Lincoln, Lincoln, NE 68588-0130, USA
3School of Mathematics and Computer Science, Zhongshan University, Guangzhou 510275, China

Received 4 April 2014; Accepted 19 May 2014; Published 26 May 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Qiaoshun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the oscillation of a generalized Emden-Fowler dynamic equation in the form . We establish some new oscillation criteria for the equation, which improve some of the main results of (H. Liu and P. Liu, 2013). Some examples are given to illustrate the new results.